Quelques théorèmes de décomposition des ultradistributions
Annales de l'Institut Fourier, Volume 29 (1979) no. 3, p. 57-100

Two decompositions of a functional T belonging to a space of ultra-distributions are studied. First one gives rise to a convergent expansion into a series of derivatives of measures. It is shown that one can choose the supports of these measures to be included in the support of T. Second one corresponds to the fact that one can express T as sum of functionals of the same space supported by the elements of a partition of the support of T. In both cases one uses some concepts of regularity and regular splitting of closed subsets of R ν which connect the shape of these sets to some numerical non-quasi-analytic sequences which are the basic tools to build the spaces of ultradistributions which are considered.

Deux décompositions d’une fonctionnelle T d’un espace d’ultra-distributions sont étudiées. La première fait intervenir une série convergente de dérivées de mesures dont on montre que les supports peuvent être pris inclus dans le support T. La seconde consiste à exprimer T comme somme de fonctionnelles du même espace portées par les éléments d’une partition du support de T. Dans les deux cas on a recours à des concepts de régularité et de séparation régulière d’ensembles fermés de R ν qui relient la forme de ces ensembles aux suites numériques non-quasi-analytiques qui sont à la base de la construction des espaces d’ultradistributions envisagés.

@article{AIF_1979__29_3_57_0,
     author = {Lambert, Andr\'e},
     title = {Quelques th\'eor\`emes de d\'ecomposition des ultradistributions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {3},
     year = {1979},
     pages = {57-100},
     doi = {10.5802/aif.753},
     mrnumber = {552960},
     zbl = {0396.46038},
     mrnumber = {80m:46033},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1979__29_3_57_0}
}
Lambert, André. Quelques théorèmes de décomposition des ultradistributions. Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 57-100. doi : 10.5802/aif.753. http://www.numdam.org/item/AIF_1979__29_3_57_0/

[1] Ch. Roumieu, Ann. Scient. E.N.S., 3e série, 77 (1960), 41. | Numdam

[2] Ch. Roumieu, J. Analyse Math., 10 (1962-1963), 153-192. | Zbl 0122.34802

[3] Lojasiewicz, Studia Mathematica, XVIII (1959), 87-136. | Zbl 0115.10203

[4] B. Malgrange, Séminaire Schwartz (59-60) n° 21 et : Ideals of differentiable Functions, Oxford University Press, (1966).

[5] H. Whitney, Annals of Math., 35 (1934), 482 & Bull. Amer Math. Soc., 50-2 (1944).

[6] H. Whitney, Trans. Amer. Math. Soc., 36 (1934), 63-89. | Zbl 0008.24902

[7] L. Hormander, Arkiv för Math., 3 (1958), 555-568.

[8] G.A. Dzanasija, Soviet Math., 3 (1962), 969-972. | Zbl 0136.04005

[9] H. Epstein, V. Glaser, Preprint TH. 1400 CERN (1971) et Comm. Math. Phys., 27 (1972), 181-194.

[10] A. Jaffe, Phys. Rev., 158, 5 (1967), 1454.

[11] Chin-Cheng Chou, Lecture Notes in Math., 325 Springer (1973).

[12] H. Komatsu (ed.), Lecture Notes in Math., 287 Springer (1973) p. 164.

[13] F. Pham (ed.), Lecture Notes in Math., vol 449 Springer (1975). | Zbl 0293.00011

[14] Gelfand, Shilov, Théorie des Distributions, tome 2 (Dunod).

[15] S. Mandelbrojt, Séries adhérentes — Régularisation des suites — Applications, Gauthier-Villars (1952). | MR 14,542f | Zbl 0048.05203

[16] L. Schwartz, Théorie des Distributions, Hermann (1966).

[17] V.S. Vladimirov, Les fonctions de plusieurs variables complexes, Dunod (1967). | Zbl 0148.31802

[18] A. Lambert, Preprint C.P.T. Marseille.